# SDR GTIA2021082635946

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 23,951 hours, 10,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE FWD FA JUMPSEAT KNOB MISSING DURING PREFLIGHT-R+R FWD FA MEGAPHONE IAW SPIRIT EMERGENCY DRAWING A320
